# SDR IPXA2016030400320

- Difficulty date: February 15, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 15,649 hours, 9,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling Panel
- Part number: A2557626900000
- Part serial: NSN
- Condition: Gouged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, PARTS RACK, AFT PIT CEILING PANEL 151RC IS GOUGES.  REPAIRED PANEL IAW AMM 25-00-00-0801.
